# SDR SWIA202162387

- Difficulty date: August 19, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUSPECT CRACK IN THE FS280 ATTACH FLANGE RADIUS OF THE RBL12 COCKPIT FLOOR BEAM (MARKED).     (C-CHECK RO 11/5/2021)    REPAIRED RBL12.00 COCKPIT FLOOR BEAM REF CRJ700 SRM 53-11-43-201-003-A01, CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 51-42-21-001-001-A01. CPMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
